1 Lot Of Mirtazapine Recalled Due To Label Error

A nationwide recall has been issued for one lot of Mirtazapine due to a label error regarding tablet strength.

Individuals who take Mirtazapine will want to take note of a recall issued this week for one lot of the antidepressant medication due to a label error which could result in consumers taking the wrong strength of tablets.

Aurobindo Pharma USA, Inc., is recalling lot number 03119002A3 of Mirtazapine tablets because bottles labeled as Mirtazapine 7.5 mg may contain 15 mg tablets.

Mirtazapine tablets are indicated for the treatment of major depressive disorder and are packaged in 500 count bottles. Taking a higher dose than expected, may increase risk of sedation, agitation, increased reflexes, tremor, sweating, dilated pupils, gastrointestinal distress, nausea and constipation. Unexpected levels of sedation, in particular, can contribute to falls in the elderly or motor vehicle accidents in adults, the recall announcement states.

The affected lot number for both Mirtazapine tablets 7.5 mg and Mirtazapine tablets 15 mg are 03119002A3, Exp 03/2022. The product can be identified by checking the product name, manufacturer details and batch or lot number on the bottle containing these products.

The company is notifying distributors by letter and arranging for return of all of the recalled product. Distributors and retailers that have any of the recalled product should return the bottle(s) to place of purchase.

Consumers with medical questions regarding this recall or to report an adverse event can contact Aurobindo Pharma USA, Inc. by phone at at 1-866-850-2876, Option 2, or by email at [email protected]

General questions regarding the return of this product may be directed to Qualanex at 1-888-504-2014 between 7 a.m. and 4 p.m. Monday-Friday CST or anytime by email at [email protected]

Author: Faith Huffman

Share This Post On